Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 4, Pages 327-347

Multi-threshold control of the BMAP/SM/1/K queue with group services

1Belarussian State University, Department of Applied Mathematics and Computer Science, Minsk , Belarus
2Kettering University, Department of Industrial and Manufacturing Engineering and Business, Flint, MI, USA

Received 1 March 2002; Revised 1 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander N. Dudin and Srinivas R. Chakravarthy, “Multi-threshold control of the queue with group services,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 4, pp. 327-347, 2003.